Advanced

A Phragmén-Lindelöf Theorem in Terms of Boundary Measure

Wanby, Göran LU (1974) In Bollettino della Unione Matematica Italiana 10(4). p.394-405
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bollettino della Unione Matematica Italiana
volume
10
issue
4
pages
394 - 405
publisher
Bologna : N. Zanichelli, 1922-1975
ISSN
0041-7084
language
English
LU publication?
yes
id
10fc8432-56d1-4f87-afba-a15f08d5e6c3 (old id 1366309)
date added to LUP
2009-05-15 16:15:09
date last changed
2016-04-16 09:33:54
@article{10fc8432-56d1-4f87-afba-a15f08d5e6c3,
  author       = {Wanby, Göran},
  issn         = {0041-7084},
  language     = {eng},
  number       = {4},
  pages        = {394--405},
  publisher    = {Bologna : N. Zanichelli, 1922-1975},
  series       = {Bollettino della Unione Matematica Italiana},
  title        = {A Phragmén-Lindelöf Theorem in Terms of Boundary Measure},
  volume       = {10},
  year         = {1974},
}